Post
Experience Project iOS Android Apps | Download EP for your Mobile Device
I have had the Skyla IUD for 11 months. At first I loved it. No pill to worry about.. no patch to fall off... no ring! Nothing! I loved it! The past 4 or so months, I have noticed emotionally I have gone off the deep end. Granted, or in Skylas defense, the lucky stars haven't really alined in my favor.. Anyway, lately my body image has plummeted, I have found myself depressed without being able to find a "happy place" and overall anxious and not happy with life. I was wondering if anyone else was experiencing this? I feel like I can't be happy. Another side effect is I feel like I am gaining weight. I have always been about average (real women average not Hollywood average) but lately I have been eating more. Wondering.. has anyone else noticed weight change?
DogMom12 DogMom12 18-21, F 3 Answers Jul 7 in Health

Your Response

Cancel

I have had my Skyla since 1/2014 and have noticed the exact same stuff as of recently. I cry all the time!!! Weight gain also. I am actually having mine taken out tomorrow, I can't deal with this anymore. I am on the verge of loosing my boyfriend and friends because of my moodiness and emotional issues, all of which I have never had! Good luck!

Best Answer

I'm curious of what this is? I'm sorry I can't help out much

Best Answer

Its an IUD, it is birth control that hangs out in your uterus

Best Answer

Oh. Gotcha. I had no idea what that was lol.

Best Answer

Related Questions